# SDR USAA950161

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Bs 345
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND DENT BEYOND LIMITS .065 INCH DEEP FUSELAGE STA 345 LONGERON 20 RT.  CUT OUT DAMAGED SKIN AND INSTALLED PLUG FILLER AND INTERNAL DOUBLER PER SRM 53-04 FIG 38 AND EA 26628 REV B.  (W)
